# SDR DALA2018010800177

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 70,078 hours, 22,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE. TIGHTENED LOOSE TERMINAL IN THE LIGHT ASSY IAW WDM 33-51-12.
